# SDR DALA2017082406354

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 47,894 hours, 32,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BELLY SKIN BY THE LAV WASTE TANK VENT.   COMPLIED WITH PRI 561324-14 REV 0 AND REPAIRED REF ER/A 561324-14 REV ORIG.
